# SDR USAA050956

- Difficulty date: August 3, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM UPPER CHORD CORRODED 1 INCH BY 1 INCH, BS 344 BETWEEN LBL 55 - RBL 13.  REMOVED UPPER CHORD OF FLOORBEAM.  INSTALLED NEW CHORD AND ASSOCIATED REPAIR SPLICES IAW SRM 53-10-51.  (M)
